# SDR SIMA990782

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 325
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001204
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, FOUND THE LEFT AND RIGHT FORWARD OUTBOARD, THE LEFT AND RIGHT AFT OUTBOARD, AND THE RIGHT AFT INBOARD SEAT TRACKS CORRODED.  REMOVED AND REPLACED THE SEAT TRACKS IAW EO-E9-5300-013R2.  AIRCRAFT RETURNED TO SERVICE.  (M)
